Free Access
Issue
R.I.R.O.
Volume 1, Number 4, 1967
Page(s) 51 - 62
DOI https://doi.org/10.1051/m2an/1967010400511
Published online 01 February 2017
  1. V. CASPI: « Résolution numérique d'une équation des ondes dont la solution admet des singularités», C.N.R.S. Institut Blaise-Pascal.
  2. L. FOX: « The numerical resolution of ordinary and partial differential equations», Pergamon Press (1962). [MR: 146969] [Zbl: 0101.09904]
  3. GOLDBERG et NEIMARK: « Problème bien posé de l'équation des ondes mixte non-linéaires dans le plan» Recueil Mathématique, nouvelle série, Tome 67 (109): 1 (1965).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you